mental-health-icon
Drug addiction
I was addicted with brown sugar and taking this from previous 6 months.i want to leave this,but whenever i was trying to quit too much cough and cold catches me with heavy wet cough,alongwith vomating and hungerless ness,headache and abdominal discomfort.please help me with sone medication so can i am able to quit the poison. eagerly waiting for your reply,i am a pharma manufacturing professional and from a well cultured family also i have a 4 years old child,so i cannot go to rehab or disclose this otherwise my family will be ruined,please help with some medication.
49 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

These indicate a problem of drug dependence but clearly you have a reason to stop and are motivated to do so, consult an addiction psychiatrist for proper guidance and treatment plan, and not to worry this will be confidential.
Next Steps
consult a psychiatrist, medication and counselling will help.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Your description of symptoms suggestive of drug dependence as you are having withdrawal symptoms when you are trying to stop using . Good part is you are motivated to stop the use of drugs. Have you been using any other drugs apart from what you have mentioned?which route you usually use to take drug? Have you consulted a psychiatrist before to seek advice for your problems?
Next Steps
Consult a psychiatrist online for assessment and advise
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You have opioid addiction disorder and symptoms you are described are opioid withdrawal symptoms. There are two different treatment models, one is bupronorphine naloxone  combination or only bupronorphine that can be started without detoxification and another is naltraxone drug that can be started after 5 to 7 days of abstinent period.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
These symptoms are suggestive of opioid withdrawal symptoms for which you need proper treatment.So consult a psychiatrist for needful who will start therapy as per your profile
Next Steps
Arrange a psychiatric consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.